# SDR 2001FA0000192

- Difficulty date: August 20, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723105
- Part serial: F76422
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MANUFACTURE RECOMMENDED 2 PSI CELL TEST IAW 21-60-7.  DATE OF MFG. SEPT 1986.
